Alert archive / Florida / Gale Warnings in 2017
Gale Warning 2, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this gale warning at Jan 22, 2017, 4:48 AM EST. It took effect at Jan 22, 2017, 1:00 PM EST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2017, 4:48 AM EST (09:48 UTC)
- In effect from
- Jan 22, 2017, 1:00 PM EST
- Expired
- Jan 23, 2017, 7:00 PM EST
- In force
- 30 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted.
680 WHUS72 KTBW 220948 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 448 AM EST SUN JAN 22 2017 ...GALE WARNING IN EFFECT FROM 1 PM EST SUNDAY TO 7 PM EST MONDAY EVENING... ...SMALL CRAFT ADVISORY FOR BAY AND INLAND WATERS THROUGH 7 PM EST MONDAY EVENING... .A STRONG AND COMPLEX STORM SYSTEM WILL MOVE THROUGH THE EASTERN GULF LATE TODAY WITH A DANGEROUS SQUALL LINE AHEAD OF THE COLD FRONT. THE PRESSURE GRADIENT WILL TIGHTEN IN THE WAKE OF THE FRONT AS AN AREA OF LOW PRESSURE DEEPENS NEAR THE MID ATLANTIC COAST TONIGHT THROUGH MONDAY WITH FREQUENT GUSTS TO GALE FORCE EXPECTED. GMZ850-853-856-870-873-876-240000- /O.CON.KTBW.SC.Y.0003.000000T0000Z-170122T1800Z/ /O.UPG.KTBW.GL.A.0002.170122T1800Z-170124T0000Z/ /O.NEW.KTBW.GL.W.0002.170122T1800Z-170124T0000Z/ COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 448 AM EST SUN JAN 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...30 TO 35 KNOTS SUNDAY AND MONDAY WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...7 TO 10 FEET TODAY BUILDING TO 10 TO 15 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-836-240000- /O.CON.KTBW.SC.Y.0003.170122T1500Z-170124T0000Z/ TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND- 448 AM EST SUN JAN 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 7 PM EST MONDAY... * WINDS...20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BAY AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
6 follow-up statements
470 WHUS72 KTBW 230323 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1023 PM EST SUN JAN 22 2017 ...GALE WARNING IN EFFECT FROM 1 PM EST SUNDAY TO 7 PM EST MONDAY EVENING... ...SMALL CRAFT ADVISORY FOR BAY AND INLAND WATERS THROUGH 7 PM EST MONDAY EVENING... .A STRONG AND COMPLEX STORM SYSTEM HAS MOVED THROUGH THE EASTERN GULF LATE THIS AFTERNOON AND EVENING. THE PRESSURE GRADIENT WILL TIGHTEN IN THE WAKE OF THE FRONT AS AN AREA OF LOW PRESSURE DEEPENS NEAR THE MID ATLANTIC COAST TONIGHT THROUGH MONDAY WITH FREQUENT GUSTS TO GALE FORCE EXPECTED. GMZ850-853-856-870-873-876-231130- /O.CON.KTBW.GL.W.0002.000000T0000Z-170124T0000Z/ COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 1023 PM EST SUN JAN 22 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... * WINDS...20 TO 30 KNOTS TONIGHT WITH WITH GUSTS TO 45 KNOTS. * WAVES/SEAS...9 TO 16 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-836-231130- /O.CON.KTBW.SC.Y.0003.000000T0000Z-170124T0000Z/ TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND- 1023 PM EST SUN JAN 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BAY AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
122 WHUS72 KTBW 230838 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 338 AM EST MON JAN 23 2017 ...GALE WARNING IN EFFECT THROUGH 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY FOR BAY AND INLAND WATERS THROUGH 7 PM EST THIS EVENING... .A VERY STRONG PRESSURE GRADIENT WILL CREATE DANGEROUS MARINE CONDITIONS FOR MARINERS AS WIND GUST TO GALES FORCE TODAY. THESE ARE DANGEROUS AND LIFE THREATENING MARINE CONDITIONS FOR THE GULF OF MEXICO. GMZ850-853-856-870-873-876-231645- /O.CON.KTBW.GL.W.0002.000000T0000Z-170124T0000Z/ COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 338 AM EST MON JAN 23 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...AROUND 30 KNOTS WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...10 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-836-231645- /O.CON.KTBW.SC.Y.0003.000000T0000Z-170124T0000Z/ TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND- 338 AM EST MON JAN 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BAY AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
662 WHUS72 KTBW 230840 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 340 AM EST MON JAN 23 2017 ...GALE WARNING IN EFFECT THROUGH 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY FOR BAY AND INLAND WATERS THROUGH 7 PM EST THIS EVENING... .A VERY STRONG PRESSURE GRADIENT WILL CREATE DANGEROUS MARINE CONDITIONS FOR MARINERS AS WIND GUST TO GALES FORCE TODAY. THESE ARE DANGEROUS AND LIFE THREATENING MARINE CONDITIONS FOR THE GULF OF MEXICO. GMZ850-853-856-870-873-876-240000- /O.CON.KTBW.GL.W.0002.000000T0000Z-170124T0000Z/ COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 340 AM EST MON JAN 23 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...AROUND 30 KNOTS WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...10 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-836-240000- /O.CON.KTBW.SC.Y.0003.000000T0000Z-170124T0000Z/ TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND- 340 AM EST MON JAN 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BAY AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
041 WHUS72 KTBW 231541 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1041 AM EST MON JAN 23 2017 ...GALE WARNING IN EFFECT THROUGH 7 PM EST THIS EVENING... .A VERY STRONG PRESSURE GRADIENT WILL CREATE DANGEROUS MARINE CONDITIONS FOR MARINERS AS WIND GUSTS TO GALE FORCE WILL OCCUR TODAY. THESE ARE DANGEROUS AND LIFE THREATENING MARINE CONDITIONS FOR THE GULF OF MEXICO. GMZ830-836-232345- /O.UPG.KTBW.SC.Y.0003.000000T0000Z-170124T0000Z/ /O.EXA.KTBW.GL.W.0002.000000T0000Z-170124T0000Z/ TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND- 1041 AM EST MON JAN 23 2017 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...BAY AND INLAND WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ850-853-856-870-873-876-232345- /O.CON.KTBW.GL.W.0002.000000T0000Z-170124T0000Z/ COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 1041 AM EST MON JAN 23 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...AROUND 30 KNOTS WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...12 TO 20 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
834 WHUS72 KTBW 231948 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 248 PM EST MON JAN 23 2017 ...GALE WARNING IN EFFECT THROUGH 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT 7 PM TO 4 AM TUESDAY MORNING... .A VERY STRONG PRESSURE GRADIENT WILL CREATE DANGEROUS MARINE CONDITIONS FOR MARINERS AS WIND GUSTS TO GALE FORCE WILL OCCUR TODAY. THESE ARE DANGEROUS AND LIFE THREATENING MARINE CONDITIONS FOR THE GULF OF MEXICO. GMZ830-836-850-853-856-870-873-876-240400- /O.CON.KTBW.GL.W.0002.000000T0000Z-170124T0000Z/ /O.NEW.KTBW.SC.Y.0004.170124T0000Z-170124T0900Z/ TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 248 PM EST MON JAN 23 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST TUESDAY. * WINDS...AROUND 30 KNOTS WITH GUSTS TO 40 KNOTS...DECREASING TO AROUND 20 KNOTS. * WAVES/SEAS...12 TO 20 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
626 WHUS72 KTBW 240023 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 723 PM EST MON JAN 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT... ...GALE WARNING HAS EXPIRED... .HIGH END SMALL CRAFT ADVISORY CONDITIONS OVER THE EASTERN GULF OF MEXICO WILL SLOWLY SUBSIDE THROUGH THE OVERNIGHT AND TUESDAY MORNING HOURS AS HIGH PRESSURE APPROACHES THE REGION. ALTHOUGH WINDS ARE LIKELY TO FALL BELOW ADVISORY LEVELS LATE TONIGHT FOR MUCH OF THE FORECAST WATERS...RESIDUAL SEAS WILL KEEP ADVISORY CONDITIONS IN THE FORECAST THROUGH MUCH OF TUESDAY MORNING. ALL AREAS SHOULD SEE CONDITIONS FALL BELOW ADVISORY LEVELS BY TUESDAY AFTERNOON AS HIGH PRESSURE SETTLES OVER THE EASTERN GULF OF MEXICO. GMZ853-856-870-241200- /O.EXP.KTBW.GL.W.0002.000000T0000Z-170124T0000Z/ /O.EXT.KTBW.SC.Y.0004.000000T0000Z-170124T1500Z/ COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- 723 PM EST MON JAN 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY... ...GALE WARNING HAS EXPIRED... * WINDS...20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS...DECREASING TO AROUND 20 KNOTS DURING THE OVERNIGHT. * WAVES/SEAS...8 TO 13 FEET SUBSIDING TO 5 TO 8 FEET BY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ873-876-241200- /O.EXP.KTBW.GL.W.0002.000000T0000Z-170124T0000Z/ /O.EXT.KTBW.SC.Y.0004.000000T0000Z-170124T1800Z/ WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 723 PM EST MON JAN 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST TUESDAY... ...GALE WARNING HAS EXPIRED... * WINDS...20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...DECREASING TO AROUND 20 KNOTS OVERNIGHT. * WAVES/SEAS...10 TO 15 FEET SUBSIDING TO 7 TO 10 FEET BY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-836-850-240900- /O.EXP.KTBW.GL.W.0002.000000T0000Z-170124T0000Z/ /O.CON.KTBW.SC.Y.0004.000000T0000Z-170124T0900Z/ TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- 723 PM EST MON JAN 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING HAS EXPIRED... * WINDS...20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS...DECREASING TO 15 TO 20 KNOTS OVERNIGHT. * WAVES/SEAS...ROUGH DECREASING TO A MODERATE CHOP BY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this gale warning went out at Jan 22, 4:09 AM EST, 39 minutes earlier.
Area forecast discussion, Jan 22, 4:09 AM EST, 39 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
409 AM EST Sun Jan 22 2017
...Enhanced Risk of Severe Thunderstorms Today...
...Gale Warning for Dangerous Coastal Marine Conditions
today through Monday...
...Hazardous Lake Conditions Today through Tuesday...
...Minor Coastal Flooding possible today around high
tide...
.SHORT TERM...
Current WV imagery showing vigorous upper low clearly
spinning from the Southern Plains towards the region pushed
by strong 100+ kt southern stream jet. The potent Deep
South storm system gathering strength over the Southern
Mississippi River Valley early this morning will move
eastward today and tonight producing dangerous severe
weather through the region. Warm front extends over the
FL/GA line while cold front and pre frontal line of
convection is moving through coastal LA at this time.
As the upper low quickly deepens and moves through the
region today with significant troughing into the northern
gulf as jet streak increases to 110+ kts and a series of
strong vort maxes wrap over the area produce organized
squall line for enhanced risk of severe storms mainly this
afternoon into the evening hours aided by 50-60kt low level
jet over C and SW FL. May also generate discrete strong-
severe cells ahead of main line.
SPC day 1 outlook has shifted the Enhanced Risk for severe
thunderstorms further southward and continues to include
potential for supercells with bowing segments capable of
damaging winds, large hail and possibly tornadoes with the
activity today.
Rainfall of 1-2 inches can be expected with locally higher
amounts expected in stronger thunderstorms.
Coastal flooding of 2-3 ft is expected ahead of the squall
line and with the breezy SW flow off the E Gulf especially
around the late afternoon into early evening high tide
today.
Large breaking waves of 3-5 ft today, then 5-7 ft Monday,
and 4-6 ft into Tuesday at area beaches will produce a high
risk of rip currents and dangerous high surf. Residents and
beach goers are advised to stay out of the water.
Strong and gusty winds will produce hazardous conditions on
area lakes today through monday.
Tonight may still see some light rain showers as upper
energy continue to wrap over the area as the cold front
finally sweeps over the state. Very tight pressure gradient
remains over the area Monday to keep the breezy conditions
in place with drier and not as warm temps.
.Long Term (Monday Night - Saturday)...
By Monday night, an amplified mid level trough axis will be pushing
east of Florida into the Atlantic, while broad ridging builds into
the western and central Gulf of Mexico. At the surface, a cooler and
drier air mass will be filling into the Florida Peninsula in the
wake of the departing cold front, with colder temperatures forecast,
although they will really only drop to near normal Monday night and
Tuesday before warming back up to several degrees above normal by
midweek. With the drier air and high pressure filling in, rain
chances will remain near zero Monday night through Wednesday.
Wednesday night, another mid level trough will be rotating into the
central and southern Mississippi River Valley, with a surface cold
front sweeping across the northern Gulf Coast and into the Florida
Panhandle. Moderate moisture return ahead of this front will allow
for a slight chance of showers over Levy County Wednesday night.
Rain chances will increase and spread south into the Tampa Bay area
during the day on Thursday as the front works southeast into the
forecast area. Temperatures will cool off behind the front, with
near normal lows Thursday night, then highs only topping out on
Friday in the 60s over the Nature Coast and West-Central Florida,
and around 70 over Southwest Florida. Continued cold air advection
behind the front will allow lows Saturday morning to bottom out from
the upper 30s over Levy County to around 50 along the Southwest
Florida coast, then highs on Saturday generally in the low to mid
60s.
&&
.AVIATION...
Southerly winds early this morning with MVFR CIGS around
the Tampa Bay area now to increase in coverage. SW flow
becomes gusty all sites after 12Z with mainly VFR-MVFR CIGS
well ahead of approaching squall line. Expect VCTS/TSRA
starting around about 16z around the Tampa Bay sites to
18-20Z in the south...and continuing through 00Z. Winds to
become even stronger monday from the W.
&&
.MARINE...
...Mariners should remain in port until conditions improve...
Strong storm system to move through the region today with
strong SW winds to Gale force and a dangerous squall line
over the E Gulf today. Tightening pressure gradient further
Monday with Gale force winds continuing to create rough seas
10-15ft today through Monday. Residual strong winds and
elevated seas continue into Tuesday. These are dangerous and
life threatening marine conditions for the Gulf of Mexico.
Winds and seas finally weaken mid week.
&&
.FIRE WEATHER...
Strong winds for high dispersions today and Monday, but
squall line and rainfall to prevent significant fire wx
concerns.
&&
.Preliminary Point Temps/PoPs...
TPA 78 64 71 57 / 80 70 40 0
FMY 82 67 74 58 / 50 80 40 0
GIF 82 61 73 51 / 60 80 30 0
SRQ 78 66 70 57 / 70 70 40 0
BKV 81 61 72 48 / 80 70 30 0
SPG 78 64 70 59 / 80 70 40 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Beach Hazards Statement through Monday evening for Coastal
Manatee-Coastal Sarasota.
Lake Wind Advisory from 10 AM this morning to 7 PM EST
Monday for Coastal Charlotte-Coastal Citrus-Coastal
Hernando-Coastal Hillsborough-Coastal Lee-Coastal
Levy-Coastal Manatee-Coastal Pasco-Coastal Sarasota-
DeSoto-Hardee-Highlands-Inland Charlotte-Inland
Citrus-Inland Hernando-Inland Hillsborough-Inland Lee-
Inland Levy-Inland Manatee-Inland Pasco-Inland
Sarasota-Pinellas-Polk-Sumter.
High Surf Advisory from 1 PM this afternoon to 1 PM EST
Tuesday for Coastal Charlotte-Coastal Hillsborough-
Coastal Lee-Coastal Manatee-Coastal Sarasota-Pinellas.
High Rip Current Risk through Tuesday evening for Coastal
Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
Manatee-Coastal Sarasota-Pinellas.
Gulf waters...Small Craft Advisory until 1 PM EST this afternoon for
Coastal waters from Bonita Beach to Englewood FL out
20 NM-Coastal waters from Englewood to Tarpon Springs
FL out 20 NM-Coastal waters from Tarpon Springs to
Suwannee River FL out 20 NM-Waters from Bonita Beach
to Englewood FL out 20 to 60 NM-Waters from Englewood
to Tarpon Springs FL out 20 to 60 NM-Waters from
Tarpon Springs to Suwannee River FL out 20 to 60 NM.
Gale Warning from 1 PM this afternoon to 7 PM EST Monday
for Coastal waters from Bonita Beach to Englewood FL
out 20 NM-Coastal waters from Englewood to Tarpon
Springs FL out 20 NM-Coastal waters from Tarpon
Springs to Suwannee River FL out 20 NM-Waters from
Bonita Beach to Englewood FL out 20 to 60 NM-Waters
from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Tarpon Springs to Suwannee River FL out
20 to 60 NM.
Small Craft Advisory from 10 AM this morning to 7 PM EST
Monday for Charlotte Harbor and Pine Island Sound-
Tampa Bay waters.
&&
SHORT TERM/AVIATION/MARINE/FIRE WEATHER...25/Davis
MID TERM/LONG TERM/DECISION SUPPORT...18/FlemingHazardous weather outlook, Jan 22, 3:43 AM EST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 343 AM EST SUN JAN 22 2017 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-222045- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 343 AM EST SUN JAN 22 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THUNDERSTORMS WILL SPREAD SOUTH INTO THE AREA TODAY AND TONIGHT AHEAD OF AN APPROACHING COLD FRONT...WITH SOME STRONG TO SEVERE STORMS POSSIBLE. THE STORMS WILL BEGIN TO CLEAR OUT FROM NORTH TO SOUTH LATE SUNDAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT DEADLY LIGHTNING STRIKES...LARGE HAIL...AND ISOLATED TORNADOES AND WATERSPOUTS. ...HIGH WIND IMPACT... SUSTAINED WINDS WILL INCREASE TO AROUND 25 MPH WITH GUSTS OF UP TO 35 MPH TODAY. THESE STRONG WINDS MAY BREAK SMALL TWIGS FROM TREES AND BLOW AROUND ANY UNSECURED OUTDOOR OBJECTS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION ESPECIALLY IF TRAVELING OVER BRIDGES OR HIGH OVERPASSES. ...COASTAL FLOOD IMPACT... STRONG ONSHORE WINDS WILL CAUSE TIDES OF 2 TO 3 FEET ABOVE NORMAL TIDES THIS AFTERNOON AND EVENING...CREATING CONDITIONS FAVORABLE FOR COASTAL FLOODING. COASTAL RESIDENTS SHOULD TAKE ACTION TO PROTECT PROPERTY. ...RIP CURRENT IMPACT... STRONG ONSHORE WINDS WILL PRODUCE HIGH SURF...INCREASING THE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY AND TONIGHT. ...MARINE IMPACTS... A TIGHT PRESSURE GRADIENT ALONG AND BEHIND THE COLD FRONT WILL BRING SUSTAINED WIND SPEEDS OVER THE GULF WATERS UP TO 20 TO 30 KNOTS TODAY...WITH FREQUENT GUSTS TO GALE FORCE EXPECTED. SEAS WILL INCREASE TO AS MUCH AS 15 FEET OFFSHORE. THIS WILL CREATE VERY HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...HIGH WIND IMPACT... BREEZY WINDS WILL CONTINUE OM MONDAY...WITH SUSTAINED WINDS AROUND 20 TO 25 MPH WITH GUSTS OF UP TO 35 MPH. THESE STRONG WINDS MAY BREAK SMALL TWIGS FROM TREES AND BLOW AROUND ANY UNSECURED OUTDOOR OBJECTS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION ESPECIALLY IF TRAVELING OVER BRIDGES OR HIGH OVERPASSES. WINDS WILL SUBSIDE MONDAY NIGHT AND TUESDAY. ...RIP CURRENT IMPACT... HIGH SURF WILL CONTINUE TO PRODUCE RIP CURRENTS ALONG AREA BEACHES MONDAY AND TUESDAY. ...MARINE IMPACTS... A TIGHT PRESSURE GRADIENT REMAINING BEHIND THE COLD FRONT WILL CONTINUE TO PRODUCE BREEZY WINDS THROUGH EARLY MONDAY EVENING. ELEVATED SEAS WILL CONTINUE FOR SEVERAL HOURS AFTER THE WINDS SUBSIDE...PARTICULARLY OVER THE OFFSHORE ZONES. THIS WILL CREATE VERY HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED. FLEMING
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 5:01 AM EST | Coastal Flood Statement | TBW | Charlotte, Citrus, Hernando, Hillsborough, Lee, Levy and 4 more | 19 hr |
| Jan 22, 5:01 AM EST | High Surf Advisory | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 56 hr |
| Jan 22, 4:34 PM EST | Special Marine Warning | TBW | 86 min | |
| Jan 22, 5:08 PM EST | Special Marine Warning | TBW | 37 min | |
| Jan 22, 5:23 PM EST | Severe Thunderstorm Warning | TBW | Levy | 37 min |
| Jan 22, 5:41 PM EST | Severe Thunderstorm Warning | TBW | Pasco | 34 min |
| Jan 22, 5:42 PM EST | Tornado Warning | TBW | Hernando, Pasco | 33 min |
| Jan 22, 5:50 PM EST | Tornado Warning | TBW | Citrus, Sumter | 25 min |
| Jan 22, 5:55 PM EST | Special Marine Warning | TBW | 35 min | |
| Jan 22, 5:56 PM EST | Special Marine Warning | TBW | 34 min | |
| Jan 22, 5:59 PM EST | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Sumter | 46 min |
| Jan 22, 5:59 PM EST | Tornado Warning | TBW | Sumter | 31 min |
| Jan 22, 6:04 PM EST | Special Marine Warning | TBW | 56 min | |
| Jan 22, 6:06 PM EST | Severe Thunderstorm Warning | TBW | Levy | 24 min |
| Jan 22, 6:12 PM EST | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Sarasota | 32 min |
| Jan 22, 6:20 PM EST | Tornado Warning | TBW | Hernando, Sumter | 25 min |
| Jan 22, 6:42 PM EST | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Pasco, Sumter | 63 min |
| Jan 22, 6:44 PM EST | Special Marine Warning | TBW | 46 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.